# SDR SWIA200514822

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 6,069 hours, 5,330 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 953
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,044 hours, 5,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP STATUS MESSAGE WILL NOT EXTINGUISH.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR (HSTA) AND MOTOR CONTROL UNIT (MCU) IAW MM 27-40-01.  OPERATIONAL CHECK GOOD.
